Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

3 Bumps

Hormones -- tired of them!!!

Every time I had any question while I was pregnant, the response that I would often get from my OBGYN was that hormones cause that to happen and it's normal. Well, anyway, I have tiny red bumps on my upper arms that appeared when I became pregnant with my son. They are really. really small and you can't really see them, but I feel them when I touch my arms. I feel so ugly and will not wear anything sleeveless. Did/Does anyone else have this? Did it go away? What can I do about it?

Answer Question
 
PmhTaylor

Asked by PmhTaylor at 5:05 PM on Sep. 25, 2010 in Beauty & Style

Level 7 (191 Credits)
Answers (9)
  • Have you spoken to a dermatologist about the bumps?
    xxlilmomma09

    Answer by xxlilmomma09 at 5:06 PM on Sep. 25, 2010

  • I haven't spoken to a dermatologist about them because I never had them before I became pregnant. I was told that it was probably just because of a change in hormone levels, like some people loose their hair or get oily faces while pregnant. And I was hoping they would go away in a while. It's only been a month since my son was born. I was waiting it out. If they do not go away, then maybe I will.
    PmhTaylor

    Comment by PmhTaylor (original poster) at 6:06 PM on Sep. 25, 2010

  • I would talk to a dermatologist. It could be normal hormonal changes (which can cause skin to over produce sweat and oils, thus the bumps), but he/she may be able to recommend a cream or cleanser to help reduce or get rid of the problem.

    Yes being pregnant can cause a lot of hair and skin issues because your hormones are out of wack, and your body is supply some nutrients to the baby that would normally go to your hair/skin/nails, and it's excreting other things it doesn't normally excrete as much, etc etc. But that doesn't mean you can't find ways to help get rid of the problem.

    xxhazeldovexx

    Answer by xxhazeldovexx at 9:12 PM on Sep. 25, 2010

  • i have know idea what that could be.iam sorry.
    ladybug36519

    Answer by ladybug36519 at 4:08 AM on Sep. 26, 2010

  • your deoderant might have aluminum in it, this causes breastcancer and irratated skin like you are describing, check the ingrediants in your deoderant and switch to something without aluminum!!
    hotmommy420

    Answer by hotmommy420 at 11:05 AM on Sep. 26, 2010

  • Can you talk to a dermatologist? I am sure he could tell you exactly what it is and how to get rid of it. I believe in and love dermatologists!!
    m-avi

    Answer by m-avi at 11:44 PM on Sep. 26, 2010

  • Sounds like something I had when I was prego with my twins. It went away after the kids were born but it took about a year. As annoying as you find it hormones DO CAUSE A LOT OF HAVOC!! You'll get over them...don't worry :)
    Allergic2Stupid

    Answer by Allergic2Stupid at 11:52 PM on Sep. 26, 2010

  • Dermatologists are your best friend when hormones wreak havoc on your skin!
    SDMama77

    Answer by SDMama77 at 10:01 AM on Sep. 28, 2010

  • See a dermatologist
    sstepph

    Answer by sstepph at 7:24 AM on Oct. 5, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Beauty & Style
elf makeup

Next question overall (Relationships)
Dropping out

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN